Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 425, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2012, 9:07 PM CDT for 5 counties in Kentucky. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 9:07 PM CDT (02:07 UTC)
- Expired
- Jul 19, 2012, 9:50 PM CDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adair County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 131 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:15 PM CDT | TSTM WND DMG | 4 E Flippin, KY | A TREE FELL ACROSS FLIPPIN LAMB ROAD EAST OF FLIPPIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2853 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS53 KLMK 200207
SVRLMK
KYC001-053-057-169-171-200250-
/O.NEW.KLMK.SV.W.0425.120720T0207Z-120720T0250Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM CDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 950 PM CDT
* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. A GUST FRONT AHEAD OF THE STORMS EXTENDED
FROM AMANDAVILLE TO HARLAN CROSSROADS...MOVING SOUTHEAST AT 35
MPH. SEVERE STORMS WERE BEHIND THE GUST FRONT FROM EDMONTON TO THE
WESTERN TIP OF MONROE COUNTY. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
BURKESVILLE...
ALBANY...
MODOC AND LITTRELL...
WAGO AND SEVENTY SIX...
UPCHURCH AND SNOW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3662 8516 3662 8536 3663 8597 3701 8546
3691 8526 3690 8528 3685 8523 3686 8521
3688 8524 3676 8500 3670 8502 3668 8500
3661 8499
TIME...MOT...LOC 0206Z 297DEG 32KT 3688 8519 3660 8565
WIND...HAIL 70MPH 0.75IN
$$
132 follow-up statements
849
WWUS53 KLMK 200232
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1032 PM EDT THU JUL 19 2012
KYC001-169-200242-
/O.CAN.KLMK.SV.W.0425.000000T0000Z-120720T0250Z/
METCALFE KY-ADAIR KY-
932 PM CDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAIR AND
SOUTHERN METCALFE COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING MOVED OUT OF THE AREA.
REPORT SEVERE WEATHER TO TELEVISION MEDIA OR POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.
LAT...LON 3663 8597 3674 8582 3673 8549 3693 8530
3691 8526 3690 8528 3685 8524 3686 8521
3687 8522 3676 8500 3670 8502 3668 8500
3661 8499 3661 8500
TIME...MOT...LOC 0232Z 297DEG 32KT 3688 8524 3663 8547
3666 8587
$$
KYC053-057-171-200250-
/O.CON.KLMK.SV.W.0425.000000T0000Z-120720T0250Z/
MONROE KY-CUMBERLAND KY-CLINTON KY-
932 PM CDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 950 PM CDT
FOR CLINTON...CUMBERLAND AND SOUTHERN MONROE COUNTIES...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM
AMANDAVILLE TO VERNON TO AKERSVILLE...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
BURKESVILLE...
ALBANY...
WILLIS CREEK AND PEYTONSBURG...
WAGO AND SNOW...
CARTWRIGHT AND NORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO TELEVISION MEDIA OR POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.
&&
LAT...LON 3663 8597 3674 8582 3673 8549 3693 8530
3691 8526 3690 8528 3685 8524 3686 8521
3687 8522 3676 8500 3670 8502 3668 8500
3661 8499 3661 8500
TIME...MOT...LOC 0232Z 297DEG 32KT 3688 8524 3663 8547
3666 8587
WIND...HAIL 60MPH 0.75IN
$$
13519
WWUS53 KLMK 200249
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
949 PM CDT THU JUL 19 2012
KYC053-057-171-200259-
/O.EXP.KLMK.SV.W.0425.000000T0000Z-120720T0250Z/
MONROE KY-CUMBERLAND KY-CLINTON KY-
949 PM CDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...CUMBERLAND AND
SOUTHERN MONROE COUNTIES WILL EXPIRE AT 950 PM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED SLIGHTLY AND ARE
NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE
ARE PRODUCING HEAVY RAIN...DANGEROUS LIGHTNING...SMALL HAIL...AND
WIND GUSTS TO 50 MPH.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.
LAT...LON 3663 8597 3674 8582 3673 8549 3693 8530
3691 8526 3690 8528 3685 8524 3686 8521
3687 8522 3676 8500 3670 8502 3668 8500
3661 8499 3661 8500
TIME...MOT...LOC 0249Z 297DEG 32KT 3681 8507 3656 8530
3659 8570
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:15 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 19, 8:15 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 915 PM EDT THU JUL 19 2012 .Forecast Update... Issued at 815 PM EDT Thu Jul 19 2012 Strong and severe storms are ongoing across the CWA ahead of a surface low over central IN and an upper level disturbance moving into the Ohio Valley. Separate clusters of forward propagating storms have congealed into a line across south central Kentucky and will continue to move southeast through the next few hours. Upstream additional scattered storms are developing along the cold front extending from the surface low. Will leave the watch in place for the entire area to account for these storms, however will reduce coverage from northwest to southeast over the next several hours. Numerous reports of wind and lightning damage have been taken and will continue across south central Kentucky where airmass has been virtually untouched to this point. With impulse still to the northwest and moist atmosphere still in place, expect at least scattered coverage through the overnight. Severe threat should diminish over the next few hours. Severe T-storm watch is set to expire at 11 PM EDT. Coverage will increase again, especially east of I-65 tomorrow ahead of the cold frontal passage. && .Short Term (Tonight - Friday Night)... Issued at 320 PM EDT Thu Jul 19 2012 ...Strong to Severe Storms Expected this Evening... Storms have been slow to develop this afternoon with a slight cap in place over most of the area. However, one area that we have seen some activity in is over portions of the Bluegrass and north central KY where strong to marginally severe storms have been widely scattered this afternoon. We've had one report of 61 mph winds at the Clark Co mesonet this afternoon. This area had better lift due to an upper level shortwave moving across central IN/OH today. The rest of our area has been inhibited by the cap and lack of trigger so far. This evening will be more favorable for a period of more widespread strong to severe storms from about 7pm to 2am EDT. We're already starting to see more storms break the cap over north central KY east of I-65 as of 3pm EDT. Also, energy from the main upper level trough will dive south this evening helping to produce numerous showers and storms over the area. Several sfc boundaries exist to focus convection ahead of the main sfc front which extend SW from the sfc low over central Illinois to southwest MO. The low and sfc front will move east overnight with the sfc front crossing the area sometime tomorrow morning. Some models indicate it may stall some where over south central/east central KY tomorrow afternoon giving southern and eastern portions of KY possibly another chance of storms although probably not quite as strong. Convection should clear the entire area sometime Fri night. Strong to severe storms this evening will contain damaging winds as the main threat. With plenty of CAPE, severe hail will also be a threat. If a storm can latch onto a boundary, rotation or an isld tornado could be possible but not likely. With heat indices reaching criteria over most of the advisory area, will leave in place for now. Probably will cancel that early if convection becomes more widespread. Temps tonight will be in the lower 70s with highs tomorrow in the mid 80s to around 90. Lows Fri night will be in the upper 60s to lower 70s. .Long Term (Saturday through Thursday)... Issued at 300 PM EDT Thu Jul 19 2012 Main trough axis should be off to our southeast Saturday morning. With that shift, airmass should be drier over us. Expect troughiness to be to our east most of this period, but it will weaken as a ridge builds into the lower Mississippi River Valley. Thus expect after a near normal start to temperatures Saturday, we will see a steady rise after that. After a dry weekend, we should start seeing isolated coverage again Monday afternoon and then scattered storms the rest of the week. Heat indices look to get close to the advisory level by midweek. && .Aviation (18Z TAF Issuance)... Issued at 720 PM EDT Thu Jul 19 2012 Organized clusters of strong to severe storms are ongoing across the TAF sites. Numerous thunderstorms will continue through the evening ahead of an approaching cold front and upper level disturbance. Any thunderstorm that hits a terminal will have potential to be briefly severe with gusts over 50 knots, 1/4SM visibility and excessive cloud to ground lightning. Especially over the next few hours at all TAF sites. Surface winds will be variable and gusty this evening with outflow boundaries all over the place. Thereafter, a general WSW flow between 5 to 10 mph will take over. Cold front will gradually slide through the area during the day tomorrow with scattered to numerous storms developing along and east of I-65 ahead of the front. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........BJS Short Term.......AMS Long Term........RJS Aviation.........BJS
Hazardous weather outlook, Jul 19, 8:08 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 908 PM EDT THU JUL 19 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-210415- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 908 PM EDT THU JUL 19 2012 /808 PM CDT THU JUL 19 2012/ ...SEVERE THUNDERSTORM WATCH 495 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS THUNDERSTORMS ARE OCCURRING THIS EVENING AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW. STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL... EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON MONDAY THROUGH TUESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). BJS/RJS
In the hours before
Local storm report, Jul 19, 8:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 4 SW FRANKLIN 36.69N 86.62W
07/19/2012 M62 MPH SIMPSON KY MESONET
&&
EVENT NUMBER LMK1200852
EBWLocal storm report, Jul 19, 8:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG HODGENVILLE 37.57N 85.74W
07/19/2012 LARUE KY EMERGENCY MNGR
TREES DOWN ON HERBERT HOWELL ROAD AND CHARLIE RAGLAND
ROAD...BOTH NEAR HODGENVILLE.
&&
EVENT NUMBER LMK1200853
EBWLocal storm report, Jul 19, 8:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG CAVE CITY 37.14N 85.96W
07/19/2012 BARREN KY EMERGENCY MNGR
TWO TREES FELL ACROSS ROADS NEAR CAVE CITY IN BARREN
COUNTY
&&
EVENT NUMBER LMK1200854
JSDLocal storm report, Jul 19, 8:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND DMG 9 W CAMPBELLSVILLE 37.35N 85.51W
07/19/2012 GREEN KY EMERGENCY MNGR
A TREE FELL ACROSS SOCIAL BAND ROAD 9 MILES WEST OF
CAMPBELLSVILLE.
&&
EVENT NUMBER LMK1200855
JSDLocal storm report, Jul 19, 8:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG SKYLIGHT 38.43N 85.53W
07/19/2012 OLDHAM KY LAW ENFORCEMENT
MULTIPLE TREES DOWN NEAR HIGHWAY 1694
&&
EVENT NUMBER LMK1200856
EBWLocal storm report, Jul 19, 8:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG HARRODSBURG 37.77N 84.85W
07/19/2012 MERCER KY EMERGENCY MNGR
A TREE FELL ACROSS A POWER LINE ON BUBBLE LINK DRIVE.
AT ANOTHER LOCATION IN HARRODSBURG...A LARGE BRANCH FELL
ACROSS A POWER LINE.
&&
EVENT NUMBER LMK1200857
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:06 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 29 min |
| Jul 19, 7:13 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Jul 19, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 46 min |
| Jul 19, 7:17 PM CDT | Tornado Warning | LMK | Edmonson | 18 min |
| Jul 19, 7:20 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 30 min |
| Jul 19, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Madison | 44 min |
| Jul 19, 7:26 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 44 min |
| Jul 19, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 32 min |
| Jul 19, 7:34 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 46 min |
| Jul 19, 7:37 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 38 min |
| Jul 19, 7:37 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Larue and 3 more | 58 min |
| Jul 19, 7:40 PM CDT | Special Weather Statement | LMK | Hart | 30 min |
| Jul 19, 7:44 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 41 min |
| Jul 19, 7:49 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Simpson, Warren | 41 min |
| Jul 19, 7:59 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 31 min |
| Jul 19, 8:05 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Hart, Metcalfe, Monroe, Simpson and 1 more | 45 min |
| Jul 19, 8:26 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Metcalfe, Russell | 49 min |
| Jul 19, 8:30 PM CDT | Severe Thunderstorm Warning | LMK | Simpson | 20 min |
| Jul 19, 8:41 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 29 min |
| Jul 19, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 32 min |
| Jul 19, 9:24 PM CDT | Special Weather Statement | LMK | Hancock | 31 min |
| Jul 19, 9:45 PM CDT | Special Weather Statement | LMK | Logan | 30 min |
| Jul 19, 9:52 PM CDT | Special Weather Statement | LMK | Clinton | 28 min |
| Jul 19, 10:08 PM CDT | Special Weather Statement | LMK | Allen | 27 min |
| Jul 19, 10:45 PM CDT | Areal Flood Advisory | LMK | Logan, Warren | 3 hr |
| Jul 19, 10:48 PM CDT | Special Weather Statement | LMK | Ohio | 32 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jul 19, 11:18 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Jul 19, 11:21 PM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 3 hr |
| Jul 20, 2:37 PM CDT | Special Weather Statement | LMK | Allen | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.